# SDR CALA2016081195638

- Difficulty date: June 24, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 73,904 hours, 27,579 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING EMERGENCY LIGHT CAME ON DURING LANDING   RESET CIDS, LIGHTS CHECKED GOOD.
